Snapshot A 30-year-old woman self-presents to the ED, reporting that she ingested an entire bottle of pills less than an hour ago. She refuses to disclose the type of pill. She has a sweet scent to her breath. She is escorted to the trauma bay, where her blood pressure is 130/80 mmHg, pulse is 90/min, respirations are 24/min, and SaO2 of 96% on room air. ECG reveals no unusual dysrhythmias. Large-bore IVs are inserted. Thiamine is provided, followed by D5 1/2 NS. The patient undergoes gastric lavage, followed by a single dose of activated charcoal. Abdominal radiograph is unremarkable. ASA/acetaminophen levels are unremarkable. The patient remains hemodynamically stable. She is admitted to the psychiatry inpatient service for further monitoring. Introduction Poisoning and overdose cause more deaths than firearms and motor vehicle accidents Leading cause of nontraumatic cardiac arrest General approach to undifferentiated overdose/poisoning patient involves trauma risk management including the following login to view 4 more bullets Specific toxin search is secondary Presentation When to suspect overdose/poisoning login to view 4 more bullets History login to view 9 more bullets Evaluation and Management Primary survey with resuscitation ADD: (Universal) Antidotes, Draw bloods, Decontamination login to view 52 more bullets Secondary survey login to view 3 more bullets Specific antidote login to view 1 more bullet Disposition login to view 2 more bullets